# SDR USAA2009071491827

- Difficulty date: July 9, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 62,948 hours, 28,226 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: Slide Reservoir
- Component: Reservoir, Aircruisers
- Component part number: 60592101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C8 - EES - NR 5001032 - RIGHT OVERWING SLIDE RESERVOIR  HAS A BROKEN END CABLE.  REPLACED RESERVOIR IAW US AIRWAYS TASK CARD F1C52301.
